Research Publications (2005-2009)

(click on title for abstract)



2005 250. Hamiltonian colorings of graphs (with L. Nebesky and P. Zhang) Discrete Appl. Math. 146 (2005) 257-272.

251. A graph labeling problem suggested by FM channel restrictions (with D. Erwin and P. Zhang) Bull. Inst. Combin Appl. 43 (2005) 43-57.

252. Resolving edge colorings in graphs. (with V. Saenpholphat and P. Zhang). Ars Combin. 74 (2005) 33-47.

253. On hamiltonian colorings of graphs (with L. Nebesky and P.Zhang) Discrete Math.290 (2005) 133-143.

254. Homogeneously embedding stratified graphs in stratified graphs. (with D. VanderJagt and P. Zhang). Math. Bohem. 130 (2005) 35-48.

255. On the dimension of trees (with R. C. Brigham, R. D. Dutton, and P. Zhang) Discrete Math. 294 (2005) 279-283.

256. Gamma-labelings of graphs (with D. Erwin, D. VanderJagt, and P. Zhang) Bull. Inst. Combin Appl. 44 (2005) 51-68.

257. Local colorings of graphs. (with F. Saba, E. Salehi, and P. Zhang). Util. Math. 67 (2005) 107-120.

258. Detour distance in graphs (with H. Escuadro and P. Zhang). J. Combin. Math. Combin. Comput. 53 (2005) 75-94.

259. On gamma-labelings of trees (with Erwin, D. VanderJagt, and P. Zhang) Discuss. Math. Graph Theory 25 (2005) 363-383.

260. On induced subdigraphs of certain distance-defined digraphs (with R. C. Brigham, R. D. Dutton, and P. Zhang). Util. Math. 68 (2005) 239-253.


2006 261. Detectable colorings of graphs (with H. Escuadro, F. Okamoto, and P. Zhang). Util. Math. 69 (2006) 13-32.

262. Uniformly cordial graphs (with S. M. Lee and P. Zhang). Discrete Math. (2006) 726-737.


2007 263. Rainbow connectivity of cages (with G. L. Johns, and K. A. McKeon, and P. Zhang) Congr. Numer. (2007) 184 (2007) 209-222.

264. Distance defined by spanning trees in graphs (with L. Nebesky and P. Zhang) Discuss. Math. Graph Theory 3 (2007) 485-506.

265. Radio colorings in graphs - a survey (with P. Zhang) International Journal of Computational and Applied Mathematics 2 (2007) 237-252.


2008 266. Recognizable colorings of graphs (with L. Lesniak, D. W. VanderJagt, and P. Zhang) Discuss. Math. Graph Theory 28 (2008) 35-57.

267. Rainbow connection in graphs (with G. L. Johns, and K. A. McKeon, , and P. Zhang) Math. Bohem. 133 (2008) 85-98.

268. On Hamiltonian colorings and hc-stable graphs (with B. M. Allgeier, A. S. Jobson, L. Nebesky, and P. Zhang). Congr. Numer. (2008)


2009 269. The metric chromatic number of a graph (F. Okamoto and P. Zhang) Australas. J. Combin. 44 (2009) 273-286.

270. The multiset chromatic number of a graph (with E. Salehi, F. Okamoto and P. Zhang ) Math. Bohem. 134 (2009) 191-209.

271. The Rainbow connectivity of a graph (with G. L. Johns, K. A. McKeon, and P. Zhang) Networks 1002 (2009) 75-81.

272. The set chromatic number of a graph (with C. W. Rasmussen, F. Okamoto and P. Zhang) Discuss. Math. Graph Theory 29 (2009) 545-561.